Single integral representations for nonlinear viscoelastic solids

Morland, Leslie and Spring, U. (1982) Single integral representations for nonlinear viscoelastic solids. Mechanics of Materials, 1 (2). pp. 161-167. ISSN 0167-6636

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:14
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52931
DOI: 10.1016/0167-6636(82)90044-8

Actions (login required)

View Item